# SDR DALA2019030501446

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 58,375 hours, 32,378 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9215-- DIV-- BOS. NOSE GEAR WOULD NOT RETRACT AFTER TAKE OFF. CORRECTIVE ACTION: PROPERLY SERVICED NOSE GEAR STRUT. CYCLED GEAR AND FOUND CHUNK OF CHROME MISSING FROM LOWER STRUT FWD SIDE WHEN FULLY EXTENDED. REMOVED AND REPLACED PISTON AXLE ASSEMBLY AND UPPER CYLINDER. (LP# 5290581)
